MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-07-37-080
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician used a visi-pro balloon expandable stent with a non-medtronic 6f sheath and a 0.035 stiff guidewire, to treat a severely calcified lesion with 90% stenosis in the mid right common iliac artery.The device was prepped as per ifu with no issues identified.The lesion was not pre-dilated.No embolic protection was used.It was reported that resistance was encountered advancing the device to the lesion but no excessive force was used.It was reported that the stent came off the balloon delivery system.Several attempts to advance the balloon into the stent were unsuccessful.A new 7x40 balloon was advanced and used to dilate the stent at the target lesion site.No patient injury was reported.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7969380
Report Number2183870-2018-00466
Device Sequence Number13503110
Product Code FGE
UDI-Device Identifier00821684036426
UDI-Public00821684036426
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2020
Device Catalogue NumberPXB35-07-37-080
Device Lot NumberA521041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight86